# SDR DL72S980659

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- Engine: Pwa JT8D15A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 3 Engine
- Component: 37820113
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 3 ENG DID NOT RESPOND TO THROTTLE MOVEMENT DURING DESCENT, FLAMEOUT, FUEL FLOW WAS ZERO.  EGT AND EPR WERE ZERO AND NOT RESPONDING.  N1 AND N2 DISPLAYED WINDMILLING INDICATION, THIS LASTED FOR 2 TO 3 MINUTES.  PRIOR TO COMMENCING THE ENG FAILURE FOLLOW UP CHECKLIST THE ENG BEGAN RESPONDING NORMALLY.  REPLACED NR 3 ENGINE FUEL CONTROL AND FUEL PUMP.
